# SDR ASAA11510034

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,485 hours, 5,381 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT CAME ON DURING TAXI OUT.  GROUNDED YES.  QRH PROCEDURE FOLLOWED RESET OK.  OPS NORMAL.
